Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 83, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 4, 2012, 2:40 AM CDT for Jefferson Parish, Orleans Parish, Saint Charles Parish, Louisiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2012, 2:40 AM CDT (07:40 UTC)
- Expired
- Apr 4, 2012, 3:15 AM CDT
- In force
- 35 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Jefferson Parish, LA, Orleans Parish, LA, Saint Charles Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 7.7 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2379 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
134
WUUS54 KLIX 040740
SVRLIX
LAC051-071-089-040815-
/O.NEW.KLIX.SV.W.0083.120404T0740Z-120404T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
240 AM CDT WED APR 4 2012
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN JEFFERSON PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...METAIRIE...MARRERO...KENNER...
AVONDALE...
SOUTHWESTERN ORLEANS PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF NEW ORLEANS...
EAST CENTRAL ST. CHARLES PARISH IN SOUTHEAST LOUISIANA...
* UNTIL 315 AM CDT
* AT 236 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR METAIRIE...AND MOVING SOUTH AT 15
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRIDGE CITY...HARAHAN...WAGGAMAN...WESTWEGO AND JEAN LAFITTE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2977 9033 3005 9025 3005 9023 3003 9018
3004 9011 3003 9006 2974 9007
TIME...MOT...LOC 0741Z 010DEG 13KT 2997 9016
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:36 PM CDT, 5 hours 4 minutes earlier.
Area forecast discussion, Apr 3, 9:36 PM CDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
936 PM CDT TUE APR 3 2012
.UPDATE...
.SOUNDING DISCUSSION...
NO PROBLEMS WITH THE FLIGHT THIS EVENING. MOISTURE HAS INCREASED
AND A VERY UNSTABLE SOUNDING WITH VERY STEEP LAPSE RATES. A PW OF
1.43 INCHES AND AN LI OF -9.6. A LIGHT TO MODERATE SOUTHERLY FLOW IN
THE LOWEST LEVELS BELOW 800 MB WITH A LIGHT WESTERLY FLOW IN THE
MIDDLE LEVELS. SCATTERED CUMULUS CLOUDS AT AROUND 6200 FEET AS
WELL.
&&
.PREV DISCUSSION... /ISSUED 325 PM CDT TUE APR 3 2012/
SYNOPSIS...
OUTFLOW FROM OVERNIGHT STORMS MOVED WELL INTO THE GULF THIS
MORNING. SUBSIDENCE IN THE WAKE OF THE MESOSCALE CONVECTIVE VORT
MAX DRIED OUT THE AIRMASS CONSIDERABLY. WE ARE ONLY NOW STARTING
TO GET CUMULUS DEVELOPMENT...AND THAT IS MAINLY OVER SOUTHWESTERN
SECTIONS OF THE AREA. CURRENTLY...NO RADAR ECHOES IN OUR AREA OF
RESPONSIBILITY...WITH A FEW CELLS NEAR HATTIESBURG MOVING AWAY
FROM THE AREA. TEMPERATURES AT MID AFTERNOON ARE IN THE LOWER AND
MIDDLE 80S WITH DEW POINTS GENERALLY IN THE 60S.
UPPER LOW REMAINS NEAR THE TEXAS/OKLAHOMA PANHANDLES. SURFACE
HIGH NEAR TAMPA AND SURFACE LOW NEAR LUBBOCK TEXAS.
SHORT TERM...
UNLESS RADAR CHANGES SIGNIFICANTLY IN THE NEXT 45 MINUTES...WILL
HOLD ONTO POPS IN THE 30 PERCENT RANGE FOR TONIGHT. THIS IS
RECOGNIZING THE POTENTIAL OF CONVECTION ALONG INTERSTATE 20
WORKING SOUTHWARD INTO THE AREA OVERNIGHT. LAPSE RATES ARE STILL
FAIRLY STEEP...SO CANNOT ELIMINATE THE POSSIBILITY OF SEVERE
WEATHER OVER NORTHWEST SECTIONS OF THE AREA.
UPPER LOW WILL PROGRESS SLOWLY EASTWARD ACROSS OKLAHOMA ON
WEDNESDAY...THEN ACROSS TENNESSEE ON THURSDAY. ASSOCIATED SURFACE
LOW WILL MOVE INTO ARKANSAS WITH A WEAK FRONT INTO CENTRAL
LOUISIANA ON WEDNESDAY. THIS WILL PROVIDE A FOCUS FOR SCATTERED
THUNDERSTORMS FOR WEDNESDAY...AND THEN AGAIN THURSDAY AS THE FRONT
MOVES THROUGH THE AREA. MODEL SOUNDINGS INDICATE THAT SEVERE
WEATHER IS STILL DEFINITELY A POSSIBILITY...WITH HAIL POTENTIAL A
LITTLE BETTER ON WEDNESDAY AND THURSDAY THAN TODAY. TEMPERATURES
WILL REMAIN NEAR RECORD LEVELS THHROUGH THURSDAY OUTSIDE OF
THUNDERSTORMS. 35
LONG TERM...
FRONT AND ASSOCIATED PRECIPITATION SHOULD CLEAR THE AREA THURSDAY
NIGHT. RIDGING SURFACE AND ALOFT WILL MOVE INTO THE AREA FOR THE
WEEKEND INTO EARLY NEXT WEEK. FLOW BECOMES NORTHWEST BY ABOUT
TUESDAY. WILL CARRY SMALL POPS ON TUESDAY AS A WEAK FRONT MOVES
INTO THE AREA IN THE NORTHWEST FLOW. TEMPERATURES WILL COOL
SLIGHTLY AS WE GO INTO THE WEEKEND...BUT WILL REMAIN NEAR NORMAL
WITH LOWER HUMIDITY THAN WE WILL SEE FOR THE NEXT FEW DAYS. 35
AVIATION...
LATEST RADAR IMAGE SHOWS NO CONVECTION OVER THE CWA. IT LOOKS LIKE
CONVECTION WILL NOT BE AS WIDESPREAD AS ORIGINALLY THOUGHT.
THEREFORE HAVE DECIDED TO PULL THUNDERSTORMS OUT OF TAFS AT ALL
TERMINALS. PATCHY FOG IS STILL A POSSIBILITY TONIGHT AS WELL AS MVFR
CIGS. CONDITIONS SHOULD IMPROVE BY MID MORNING. 13/MH
MARINE...
OUTSIDE OF THUNDERSTORMS...MARINE CONDITIONS QUIET FOR THE NEXT 24
HOURS. WINDS WILL PICK UP SOMEWHAT BY WEDNESDAY EVENING WITH
EXERCISE CAUTION CONDITIONS POSSIBLE...ESPECIALLY OVER EASTERN
WATERS. BREEZY CONDITIONS WILL AGAIN BE POSSIBLE ON THURSDAY AND
THURSDAY NIGHT WITH THE PASSAGE OF THE WEAK COLD FRONT. HIGH
PRESSURE SETS UP TO THE NORTHEAST OF LOUISIANA FOR THE
WEEKEND...AND BREEZY CONDITIONS AGAIN WILL OCCUR SATURDAY AND
SUNDAY. 35
DECISION SUPPORT...
DSS CODE...BLUE
DEPLOYED...NONE
ACTIVATION...NONE
ACTIVITIES...MONITORING ONGOING RIVER FLOODING
MONITORING THUNDERSTORM THREAT
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 65 84 63 83 / 30 50 50 20
BTR 68 86 68 85 / 30 60 50 20
ASD 67 85 68 83 / 30 50 50 40
MSY 69 85 69 85 / 30 50 50 50
GPT 68 82 69 82 / 30 40 50 50
PQL 66 83 68 82 / 30 30 50 60
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Apr 4, 1:18 AM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 118 AM CDT WED APR 4 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-050630- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 118 AM CDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT AND EARLY MORNING HOURS. THE MAIN THREATS WILL BE STRONG TO DAMAGING WINDS...FREQUENT LIGHTNING...AND LARGE HAIL UP TO QUARTER SIZE. ' MINOR RIVER FLOODING CONTINUES ON THE LOWER PEARL AND LOWER ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT...AND THE THREAT OF SEVERE STORMS MAY CONTINUE INTO THURSDAY MORNING IN COASTAL AREAS AS A COLD FRONT APPROACHES AND MOVES INTO THE AREA. THE MAIN THREATS WILL BE FREQUENT LIGHTNING...STRONG DAMAGING WIND GUSTS...AND LARGE HAIL. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR ONGOING RIVER FLOODING THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED AT TIMES THROUGH THURSDAY MORNING. 22/TD
In the hours before
Local storm report, Apr 4, 1:53 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
153 AM CDT WED APR 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD 4 NNE NEW ORLEANS 30.02N 90.06W
04/04/2012 ORLEANS LA BROADCAST MEDIA
2 TO 3 FEET OF STANDING WATER IN SECTIONS OF GENTILLY.
CARS STALLED OUT.
&&
TDESTRILocal storm report, Apr 4, 1:55 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
155 AM CDT WED APR 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HAIL 3 N KILN 30.46N 89.43W
04/04/2012 E1.75 INCH HANCOCK MS PUBLIC
&&
DMANNINGLocal storm report, Apr 4, 1:57 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
157 AM CDT WED APR 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL KILN 30.42N 89.43W
04/04/2012 E1.00 INCH HANCOCK MS PUBLIC
NICKEL TO QUARTER SIZED HAIL FELL FOR ABOUT 10 MINUTES IN
KILN AROUND 1AM. CORRECTED TIME.
&&
DMANNINGSpecial weather statement, Apr 4, 2:05 AM CDT, 35 minutes before
MSZ082-040800- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 205 AM CDT WED APR 4 2012 ...CLUSTER OF STRONG THUNDERSTORMS MOVING EAST AFFECTING JACKSON COUNTY... AT 203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ABOUT OVER OCEAN SPRINGS...MOVING EAST AT 15 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...GULF PARK ESTATES...GAUTIER...PASCAGOULA...MOSS POINT AND ESCATAWPA THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND PEA TO DIME SIZE HAIL. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Apr 4, 2:22 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
222 AM CDT WED APR 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM MARINE TSTM WIND 12 S MANDEVILLE 30.20N 90.08W
04/04/2012 M60.00 MPH GMZ530 LA LAW ENFORCEMENT
CAUSEWAY POLICE REPORTED 60 MPH WIND GUST MEASURED BY
INSTRUMENTS ON THE DRAWBRIDGE.
&&
DMANNINGSpecial weather statement, Apr 4, 2:28 AM CDT, 12 minutes before
LAZ057>064-040830- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 228 AM CDT WED APR 4 2012 ...LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST AFFECTING ST. JAMES PARISH...ST. JOHN THE BAPTIST PARISH...ST. CHARLES PARISH...UPPER LAFOURCHE PARISH...UPPER JEFFERSON PARISH...UPPER PLAQUEMINES PARISH...ORLEANS PARISH...UPPER ST. BERNARD PARISH... AT 226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 10 MILES NORTHEAST OF EAST NEW ORLEANS TO 19 MILES SOUTHWEST OF HAHNVILLE...MOVING SOUTHEAST AT 5 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... KENNER...NEW ORLEANS ARMSTRONG AIRPORT...METAIRIE...LAKEFRONT AIRPORT...BOUTTE...WAGGAMAN...LAKE CATHERINE...HARAHAN...NEW ORLEANS...WESTWEGO...VIOLET...TIMBERLANE...TERRYTOWN...RACELAND... MATHEWS...MARRERO...HARVEY...GRETNA...DES ALLEMANDS...CHALMETTE... BRIDGE CITY AND AVONDALE THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:30 PM CDT | Severe Thunderstorm Warning | LIX | Saint Charles, Saint John the Baptist | 30 min |
| Apr 3, 10:05 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson | 25 min |
| Apr 3, 10:06 PM CDT | Special Marine Warning | LIX | 24 min | |
| Apr 3, 10:19 PM CDT | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 26 min |
| Apr 3, 10:28 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Saint Bernard | 32 min |
| Apr 3, 10:29 PM CDT | Special Marine Warning | LIX | 31 min | |
| Apr 3, 11:01 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Saint Bernard | 29 min |
| Apr 3, 11:43 PM CDT | Areal Flood Advisory | LIX | East Feliciana, Saint Helena, West Feliciana | 62 min |
| Apr 3, 11:44 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Saint Bernard | 2 hr |
| Apr 3, 11:46 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa | 29 min |
| Apr 3, 11:54 PM CDT | Tornado Warning | LIX | Orleans | 15 min |
| Apr 4, 12:10 AM CDT | Flash Flood Warning | LIX | Orleans | 3 hr |
| Apr 4, 12:12 AM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 4, 12:28 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 32 min |
| Apr 4, 12:36 AM CDT | Severe Thunderstorm Warning | LIX | Tangipahoa | 24 min |
| Apr 4, 1:20 AM CDT | Special Marine Warning | LIX | 55 min | |
| Apr 4, 1:24 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Tangipahoa | 36 min |
| Apr 4, 1:27 AM CDT | Special Marine Warning | LIX | 33 min | |
| Apr 4, 1:30 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Iberville | 30 min |
| Apr 4, 1:40 AM CDT | Special Marine Warning | LIX | 35 min | |
| Apr 4, 2:08 AM CDT | Special Marine Warning | LIX | 97 min | |
| Apr 4, 2:17 AM CDT | Areal Flood Advisory | LIX | Pointe Coupee, West Feliciana | 118 min |
| Apr 4, 2:34 AM CDT | Severe Thunderstorm Warning | LIX | Orleans | 26 min |
| Apr 4, 2:50 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans | 3 hr |
| Apr 4, 2:57 AM CDT | Flash Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 30 hr |
| Apr 4, 3:18 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Iberville, West Baton Rouge | 9 min |
| Apr 4, 3:53 AM CDT | Special Marine Warning | LIX | 67 min | |
| Apr 4, 4:03 AM CDT | Severe Thunderstorm Warning | LIX | Plaquemines, Saint Bernard | 42 min |
| Apr 4, 5:00 AM CDT | Special Marine Warning | LIX | 60 min | |
| Apr 4, 5:14 AM CDT | Special Marine Warning | LIX | 61 min | |
| Apr 4, 5:25 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint John the Baptist | 3 hr |
| Apr 4, 5:30 AM CDT | Special Marine Warning | LIX | 60 min | |
| Apr 4, 5:54 AM CDT | Special Marine Warning | LIX | 96 min | |
| Apr 4, 6:01 AM CDT | Special Marine Warning | LIX | 59 min | |
| Apr 4, 6:27 AM CDT | Special Marine Warning | LIX | 93 min | |
| Apr 4, 6:45 AM CDT | Special Marine Warning | LIX | 90 min | |
| Apr 4, 6:51 AM CDT | Special Marine Warning | LIX | 84 min | |
| Apr 4, 8:05 AM CDT | Special Marine Warning | LIX | 115 min | |
| Apr 4, 10:13 AM CDT | Special Marine Warning | LIX | 62 min | |
| Apr 4, 11:20 AM CDT | Small Craft Advisory | LIX | 3 hr | |
| Apr 4, 11:36 AM CDT | Special Marine Warning | LIX | 114 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.